# SDR CA051213007

- Difficulty date: December 8, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Frchld SA227CC
- Aircraft time: 19,881 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079010
- Part serial: 5637
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GENERATOR DROPPED OFF LINE, GENERATOR RESET AND WAS FINE FOR REMAINDER OF LEG.  UPON LANDING GENERATOR DROPPED OFF LINE AND AGAIN WAS RESET WITH NO FURTHER PROBLEMS.  UPON FURTHER INVESTIGATION MAINTENANCE FOUND WHAT HAD THE APPEARANCE OF REMNANTS OF A BEARING CAGE AS WELL AS BRUSH PIECES.  STARTER GENERATOR WAS REMOVED AND SERVICEABLE STARTER GENERATOR INSTALLED.  AIRCRAFT RETURNED TO SERVICE.
